MathSciNet Relay Station
MathSciNet bibliographic data
MR2037968 65H05 (01A25)
He, Ji-Huan Solution of nonlinear equations by an ancient Chinese algorithm. Appl. Math. Comput. 151 (2004), no. 1, 293–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement